CureZone   Log On   Join
Re: Anti-Viral formula continues to give me massive headache
 

Beautiful Skin From Powerful Oils and Roses
Remove signs of aging by renewing skin cel...



Blood Worms?
Hulda Clark Cleanses


More
bagsy Views: 2,480
Published: 12 years ago
 
This is a reply to # 1,527,403

Re: Anti-Viral formula continues to give me massive headache


I'm going through the whole humaworm treatment cycle -- humaworm, anti-biotic, anti-viral, lungs, kidney, liver. I've just felt so bad for so many years. I have terrible allergies and sinus problems that didn't start until college/right after college. I get awful migraines, have candida, and just am tired and worn out all the time. This has been going on for years.

I didn't take the anti-viral yesterday or today and my headache is gone. If it is still gone tomorrow, I am going to start taking it again, but maybe only 1 capsule per dose rather than 2 and see how that goes.

I had die-off symptoms from the regular humaworm and from the anti-biotic, but I never had a migraine that lasted a week from it. Some days the headache wasn't as bad as others, but the bad days were horrible. I know the treatment is doing good and the symptoms are actually a good sign, but I really don't want to have a migraine for another full week. Plus, at least now I know that it WAS from the capsules and that I'm not actually sick, so I am comfortable going around my sick dad and won't worry about giving him anything.

I will just have to take the rest of the anti-viral treatment a bit slower.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.203 sec, (1)